# SDR ASAA2016090417905

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,582 hours, 3,720 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE INCLUDING VTK ON CAPTAIN'S SIDE AND FMC BOTH BLANK. BOTH FMC'S RESTORED ON THEIR OWN BUT UNABLE TO SELECT ACTIVELY DUE TO "INVALID MOD PLAN" MESSAGE. SELECTED ROUTE 2 AND WE HAD A DUAL FMC FAILURE. NAV RESTORED ON ITS OWN. HOWEVER, WE WERE ABLE TO SELECT ACTIVE LEG. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 801 AND FIM 34-61 TASK 807 ACCOMPLISHED BITE, L/H FMC LOGGED A "PGM FAULT", OPS NORMAL, NO HISTORY 60 DAYS. GROUND VERIFICATION SUCCESSFUL
